Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leelowe1

Red Splotches On Skin On Accutane

Recommended Posts

So as some of you may or may not know. I am finished with a 6mth course of tane next Tuesday. I am not clear but my acne has improved. Tonight i am experiencing something that i have no doubt is an accutane side effect. I have red blotches all over my lower cheeks, jawline and under jawline, neck, left shoulder and collar bone. This in all honesty is freaking me out a bit. Throughout my course i have had my fair share of itchy blotches but i am not itching right now. these are also accompanied by small bumps that look like a rash. I took benadryl so we'll see what happens. Anyone else experienced this or have an idea what this may be?

I am quite disheartened by this

Share this post


Link to post
Share on other sites

So as some of you may or may not know. I am finished with a 6mth course of tane next Tuesday. I am not clear but my acne has improved. Tonight i am experiencing something that i have no doubt is an accutane side effect. I have red blotches all over my lower cheeks, jawline and under jawline, neck, left shoulder and collar bone. This in all honesty is freaking me out a bit. Throughout my course i have had my fair share of itchy blotches but i am not itching right now. these are also accompanied by small bumps that look like a rash. I took benadryl so we'll see what happens. Anyone else experienced this or have an idea what this may be?

I am quite disheartened by this

Have you spoken to your Dermatologist about this at all? Could you show us a photo? I heard accutane stays in your body for up to 3 months so it might be something that just wears off given time. Could it be like hives maybe?

Share this post


Link to post
Share on other sites

Miss Soloist, thanks for your constructive response. It went away. I do believe my skin is dehydrated so that is causing the irritation that persists. It went away so we'll see how things progress over time as treatment ends

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×